MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-OUTPATIENT 2 TO 5 YEARS

MEDLINE INDUSTRIES LP; DBD-OUTPATIENT 2 TO 5 YEARS
Catalog Number DYNDV2464A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
"y-piece broken off".
 
Additional Manufacturer Narrative
It was reported that while administering medication, it was noted that the "iv was no longer attached to fluids".Due to this, leaking occurred.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-OUTPATIENT 2 TO 5 YEARS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
blvd. world trade center no. 1
nuevo laredo, nuevo laredo 88285
MX  88285
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23632097
Report Number3004122598-2025-00013
Device Sequence Number21405373
Product Code LRS
UDI-Device Identifier10195327065911
UDI-Public10195327065911
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDV2464A
Device Lot Number25GBD983
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown